The hyperbola xy=N
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 87-92.

We include several results providing bounds for an interval on the hyperbola xy=N containing k lattice points.

On montre plusieurs résultats à propos de la longueur minimale d’un arc de l’hyperbole xy=N contenant k points entiers.

@article{JTNB_2000__12_1_87_0,
     author = {Javier Cilleruelo and Jorge Jim\'enez-Urroz},
     title = {The hyperbola $xy = N$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {87--92},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     doi = {10.5802/jtnb.267},
     zbl = {1006.11055},
     mrnumber = {1827840},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.267/}
}
TY  - JOUR
TI  - The hyperbola $xy = N$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 87
EP  - 92
VL  - 12
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.267/
UR  - https://zbmath.org/?q=an%3A1006.11055
UR  - https://www.ams.org/mathscinet-getitem?mr=1827840
UR  - https://doi.org/10.5802/jtnb.267
DO  - 10.5802/jtnb.267
LA  - en
ID  - JTNB_2000__12_1_87_0
ER  - 
%0 Journal Article
%T The hyperbola $xy = N$
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 87-92
%V 12
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.267
%R 10.5802/jtnb.267
%G en
%F JTNB_2000__12_1_87_0
Javier Cilleruelo; Jorge Jiménez-Urroz. The hyperbola $xy = N$. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 87-92. doi : 10.5802/jtnb.267. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.267/

[1] J. Cilleruelo, A. Córdoba, Trigonometric polynomials and lattice points. Proc. Amer. Math. Soc. 115 (1992), 899-905. | MR: 1089403 | Zbl: 0777.11035

[2] J. Cilleruelo, J. Jiménez-Urroz, Divisors in a Dedekind domain. Acta. Arith. 85 (1998), 229-233. | MR: 1627827 | Zbl: 0910.11043

[3] A. Granville, J. Jiménez-Urroz, The least common multiple and lattice points on hyperbolas. To appear in Quart. J. Math. | MR: 1782098 | Zbl: 0983.11058

[4] G.H. Hardy, E.M. Wright, Introduction to the theory of numbers. Clarendon Press. 4th ed., Oxford, 1960. | MR: 568909 | Zbl: 0086.25803

Cited by Sources: